# SDR 2002F00703

- Difficulty date: July 26, 2001
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR LEFT SIDE FRAME BS 1183 NR 2 STOP FRAME CUTOUT IS CRACKED, RUNNING APPROX TO AFT WATERLINE 270.  (M)
